Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2002, Volume 38, Number 9, Pages 1214–1217 (Mi de10694)  

Integral Equations and Integral-Differential

Some Properties of Solutions of Integro-Differential Inclusions

A. V. Plotnikov

Odessa State Academy of Building and Architecture

Full text: PDF file (481 kB)

English version:
Differential Equations, 2002, 38:9, 1293–1297

Bibliographic databases:

UDC: 517.968.7
Received: 15.05.2001

Citation: A. V. Plotnikov, “Some Properties of Solutions of Integro-Differential Inclusions”, Differ. Uravn., 38:9 (2002), 1214–1217; Differ. Equ., 38:9 (2002), 1293–1297

Citation in format AMSBIB
\Bibitem{Plo02}
\by A.~V.~Plotnikov
\paper Some Properties of Solutions of Integro-Differential Inclusions
\jour Differ. Uravn.
\yr 2002
\vol 38
\issue 9
\pages 1214--1217
\mathnet{http://mi.mathnet.ru/de10694}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2014764}
\transl
\jour Differ. Equ.
\yr 2002
\vol 38
\issue 9
\pages 1293--1297
\crossref{https://doi.org/10.1023/A:1021744421841}


Linking options:
  • http://mi.mathnet.ru/eng/de10694
  • http://mi.mathnet.ru/eng/de/v38/i9/p1214

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:57
    Full text:37

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022